Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 20, Issue.: 1

Short Research Article

SOME PROPERTIES FOR A SUBCLASS OF UNIVALENT FUNCTIONS

 

OYEKAN, EZEKIEL ABIODUN1*

1Department of Mathematical Sciences, Ondo State University of Science and Technology, P.M.B. 353, Okitipupa, Ondo State- Nigeria.

Abstracts

 

Keywords :

Analytical function; open unit disk; carathéodory; generalized differential operator.